# SDR ASOA201905184018

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 42,014 hours, 25,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 12307751005
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE RT OVERHEAD PANEL IN THE COCKPIT WAS FOUND TO BE CRACKED. MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH TECHNICAL DISPOSITION ETD 2019-145-067895 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (NOTE: THERE IS NO FRAME OR STRINGER LOCATION FOR THIS PART REF SRM 53-12-16 FIG 1)
